# SDR DALA13017221502

- Difficulty date: April 13, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 96,912 hours, 18,851 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 374
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 374 AT S6L REMOVED DAMAGE WITH SKIN CUTOUT IAW SRM 53-00-01. REPAIR 1HFEC INSPECT CUTOUT IAW SRM 53-00-01, REPAIR 1 FABRICATED AND INSTALLED DOUBLER TREATED AND PAINTED IAW SRM 53-00-01, REPAIR 1 C/W PERMANENT REPAIR IAW ERA 513895-14, REV ORIG.
